The structure of a leafminer-parasitoid community

Rott, A.S. and Godfray, H.C.J. (2000) The structure of a leafminer-parasitoid community Journal of Animal Ecology, 69 (2). pp. 274-289. ISSN 1365-2656

Full text not available from this repository.
Item Type: Journal article
Subjects: C000 Biological and Biomedical Sciences > C300 Zoology
C000 Biological and Biomedical Sciences > C100 Biology
DOI (a stable link to the resource): 10.1046/j.1365-2656.2000.00390.x
Faculties: Faculty of Science and Engineering > School of Pharmacy and Biomolecular Sciences
Depositing User: editor spbs
Date Deposited: 11 Mar 2008
Last Modified: 17 Jul 2013 15:21
URI: http://eprints.brighton.ac.uk/id/eprint/4718

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year